Nonparametric confidence and tolerance intervals from record values data

Ahmadi, J., Arghami, N. R. . Statistical Papers 2003. 44 (4) :455-468

Locate this article in:

Bibtex

@article{CIS-187137,
  Author = {Ahmadi, J. and Arghami, N. R.},
  Title = {Nonparametric confidence and tolerance intervals from record values data},
  Journal = {Statistical Papers},
  Volume = {44},
  Number = {4},
  Year = {2003},
  Pages = {455--468},
  Keywords = {Tolerance limits, Confidence coefficient, Coverage probability, population quantile, Cauchy-Schwartz inequality, record range}
}

Similar articles